# SDR COMA0660458

- Difficulty date: July 23, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,350 hours, 15,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LAST 4 TRACK EMERGENCY LIGHT SEGMENTS FAILED TO ILLUMINATE.REPLACED THE MOST REAR FLOOR TRACK EMERGENCY LIGHT SEGMENT.
